# SDR COM31053

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- Engine: Ge CT75A2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7086M60G11
- Condition: Defective
- Location: Rt Engine
- Part time: 9,759 hours
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: E, D

## Discrepancy

WHEN CONDITION LEVER ADVANCED TO MAX, THE PROPELLER UNIT WENT TO AN OVERSPEED CONDITION.  REPLACED THE ENGINE ELECTRONIC CONTROL UNIT.
